On Frommer's method in singular point investigations
Doklady Akademii Nauk, Tome 117 (1957) no. 3, pp. 367-370
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_3_a2,
author = {I. S. Kukles},
title = {On {Frommer's} method in singular point investigations},
journal = {Doklady Akademii Nauk},
pages = {367--370},
year = {1957},
volume = {117},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_3_a2/}
}
I. S. Kukles. On Frommer's method in singular point investigations. Doklady Akademii Nauk, Tome 117 (1957) no. 3, pp. 367-370. http://geodesic.mathdoc.fr/item/DAN_1957_117_3_a2/